Urmăriți
Nematollah  Kadkhoda
Nematollah Kadkhoda
Associate Professor, Bozorgmehr University of Qaenat
Adresă de e-mail confirmată pe buqaen.ac.ir
Titlu
Citat de
Citat de
Anul
Analytical solutions of the Gerdjikov–Ivanov equation by using exp (− φ (ξ))-expansion method
N Kadkhoda, H Jafari
Optik 139, 72-76, 2017
1042017
Fractional Lie group method of the time-fractional Boussinesq equation
H Jafari, N Kadkhoda, D Baleanu
Nonlinear Dynamics 81, 1569-1574, 2015
862015
Fractional subequation method for Cahn-Hilliard and Klein-Gordon equations
H Jafari, H Tajadodi, N Kadkhoda, D Baleanu
Abstract and Applied Analysis 2013, 2013
632013
Travelling wave solutions of nonlinear evolution equations using the simplest equation method
H Jafari, N Kadkhoda, CM Khalique
Computers & Mathematics with Applications 64 (6), 2084-2088, 2012
452012
Homotopy perturbation pade technique for solving fractional Riccati differential equations
H Jafari, H Tajadodi, SAH Matikolai
International Journal of Nonlinear Sciences and Numerical Simulation 11 …, 2010
442010
An analytical approach to obtain exact solutions of some space-time conformable fractional differential equations
N Kadkhoda, H Jafari
Advances in Difference Equations 2019 (1), 428, 2019
322019
Group classification of the time-fractional Kaup-Kupershmidt equation
H Jafari, N Kadkhoda, M Azadi, M Yaghobi
Scientia Iranica 24 (1), 302-307, 2017
302017
The G′/G-expansion method for solutions of evolution equations from isothermal magnetostatic atmospheres
H Jafari, N Kadkhoda, A Biswas
Journal of King Saud University-Science 25 (1), 57-62, 2013
302013
A numerical approach for solving variable order differential equations using Bernstein polynomials
N Kadkhoda
Alexandria Engineering Journal 59 (5), 3041-3047, 2020
232020
A numerical solution of variable order diffusion and wave equations
N Kadkhodaa, H Jafarib, RM Ganjib
International Journal of Nonlinear Analysis and Applications 12 (1), 27-36, 2021
212021
Application of (G'/G)-expansion method to nonlinear Lienard equation
E Salehpour, H Jafari, N Kadkhoda
Indian Journal of Science and Technology, 2454-2456, 2012
192012
New exact solutions and conservation laws to the fractional-order Fokker–Planck equations
N Kadkhoda, E Lashkarian, M Inc, MA Akinlar, YM Chu
Symmetry 12 (8), 1282, 2020
182020
Application of -Expansion Method for Solving Fractional Differential Equations
N Kadkhoda
International journal of applied and computational mathematics 3, 1415-1424, 2017
172017
Application of fractional sub-equation method to the space-time fractional differential equations
N Kadkhoda, H Jafari
Int. J. Adv. Appl. Math. Mech 4 (2), 1-6, 2017
172017
Kudryashov method for exact solutions of isothermal magnetostatic atmospheres
N Kadkhoda, H Jafari
Iranian Journal of Numerical Analysis and Optimization 6 (1), 43-53, 2016
172016
Optimal system and symmetry reduction of the (1+ 1) dimensional Sawada–Kotera equation
N Kadkhoda, H Jafari, GM Moremedi, D Baleanu, IR Qaenat, IR Babolsar
Int. J. Pure Appl. Math 103, 215-226, 2016
152016
Application of simplest equation method to the (2+ 1)-dimensional nonlinear evolution equations
H Jafari, N Kadkhoda
New Trends in Mathematical Sciences 2 (2), 64-68, 2014
142014
Differential transform method: A tool for solving fuzzy differential equations
N Kadkhoda, SS Roushan, H Jafari
International Journal of Applied and Computational Mathematics 4, 1-10, 2018
112018
Exact solutions of (3+ 1)-dimensional nonlinear evolution equations
N Kadkhoda
Caspian Journal of Mathematical Sciences (CJMS) 4 (2), 189-195, 2015
112015
Application of lie symmetry analysis and simplest equation method for finding exact solutions of Boussinesq equations
H Jafari, N Kadkhoda, CM Khalique
Mathematical Problems in Engineering 2013, 2013
102013
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20